| Model Number |
FX5008SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
[(b)(4)].
Event or Problem Description
The dental implant fx5008swc was removed on (b)(6) 2020 due to failure to osseointegrate 2 months and 24 days after implantation.The patient has history of tobacco use.The doctor noted bone resorption during explantation.The patient required bone augmentation for the operation.The patient has recovered without complications.